MathSciNet Relay Station
MathSciNet bibliographic data
MR454695 (56 #12944) 47A65 (47B30)
Butz, Jeffrey R. Unitary parts of generalized Toeplitz operators. Proc. Amer. Math. Soc. 66 (1977), no. 1, 95–98.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement